# SDR ZZDA2010340

- Difficulty date: August 15, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Detached
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 SLIDE GIRT BAR DETACHED.  RE-ATTACHED LANYARD IN R-1 SLIDE AS OUTLINED IN 717 MM 25-61.
